# SDR IXXA20150320051

- Difficulty date: January 14, 2014
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 113T1407U6
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR HEAVY MX.  WING TE LOWER PANEL ATTACH T CAP UNDER NR 7 SPOILER CORRODED.  LOWER CHORD CORRODED BEYOND LIMITS.  REPLACED LOWER CHORD IAW SRM 51-40-02.
